# SDR FDEA201002110395

- Difficulty date: February 11, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655458313
- Condition: Corroded
- Location: Bs 1170 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ATA 1170, STR 26R CORRODED.  REMOVED DAMAGED SECTION OF STRINGER IAW SRM 51-10-1, REV. 102. FABRICATED STRINGER AND SPLICE IAW SRM 53-10-3 FIG. 1 DETAIL 1. INSTALLED STRINGER SECTIONS AND SPLICE IAW SRM 53-10-3 FIG. 1, DETAIL 1 AND 51-30-2.
